uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The boundary Harnack inequality for infinity harmonic functions in the plane
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2008 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 136, 1311-1323 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 136, 1311-1323 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-163388DOI: 10.1090/S0002-9939-07-09180-0OAI: oai:DiVA.org:uu-163388DiVA: diva2:463838
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2017-12-08

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1090/S0002-9939-07-09180-0

Authority records BETA

Nyström, Kaj

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Proceedings of the American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 455 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf